# SDR SWIA201438622

- Difficulty date: July 7, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 21,159 hours, 12,957 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Light
- Condition: False Indication
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SLATS FAILED CAUTION MESSAGE DURING DESCENT.  PERFORMED A GO AROUND.  MAINTENANCE CLEARED THE INHIBITS, OPS CHECKED GOOD.
